English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method

Benner, P., Heinkenschloss, M., Saak, J., & Weichelt, H. K. (2020). Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method. Applied Numerical Mathematics, 152, 338-354. doi:10.1016/j.apnum.2019.11.016.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0001-3A33-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-A0A7-8
Genre: Journal Article

Files

show Files
hide Files
:
1804.01410.pdf (Preprint), 608KB
Name:
1804.01410.pdf
Description:
File downloaded from arXiv at 2018-08-09 09:36
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
benner_2573325.pdf (Publisher version), 536KB
 
File Permalink:
-
Name:
benner_2573325.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Heinkenschloss, Matthias3, Author
Saak, Jens1, Author              
Weichelt, Heiko K.4, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
3Rice University, ou_persistent22              
4The Mathworks Ltd., Cambridge, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2020
 Publication Status: Published in print
 Pages: 21 pages, 2 figures, 4 tables
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.apnum.2019.11.016
URI: http://arxiv.org/abs/1804.01410
arXiv: 1804.01410
Other: pubdata_escidoc:2573325
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Applied Numerical Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam [Netherlands] : North-Holland
Pages: - Volume / Issue: 152 Sequence Number: - Start / End Page: 338 - 354 Identifier: ISSN: 0168-9274
CoNE: https://pure.mpg.de/cone/journals/resource/954925485717